# SDR DALA2024042904747

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 89,056 hours, 41,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: EMER SYS FAULT - "INT LOADS EMER R" AND "INT LOADS AFT L. C/A: PERFORMED RESET OF EMER LIGHT SYS PER A320 AMM 33-51. NO FAULTS. (LP: 5351848)
